# SDR CA031120006

- Difficulty date: November 20, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 29,462 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

(CAN) NOTICED BAGGAGE DOOR LITE ON AFTER TAKEOFF,  RETURNED TO BASE FOUND LATCH UNDONE.  LATCH CLOSED.   AIRCRAFT RETURNED TO SERVICE.
